# SDR UIEA2019121876096

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 79,521 hours, 12,906 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146AAA1
- Part serial: GDBE606T
- Condition: Malfunctioned
- Location: Engine Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, OIL QUANTITY FELL TO 0. OIL TEMP INCREASED TO 139, ENGINE #3.( AFTER ENGINE SHUTDOWN, SERVICED OIL TANK WITH 3 QTS OF OIL TO FULL. REMOVED AND REPLACED #3 ENGINE OIL QUANTITY TRANSMITTER IAW AMM 79-31-01. LEAK AND OPS CHECK GOOD. )
